Extensions of compact spaces
Doklady Akademii Nauk, Tome 214 (1974) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_1_a9,
author = {V. V. Pashenkov},
title = {Extensions of compact spaces},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1974},
volume = {214},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_1_a9/}
}
V. V. Pashenkov. Extensions of compact spaces. Doklady Akademii Nauk, Tome 214 (1974) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1974_214_1_a9/